# SDR CA981214008

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10129932
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) INBOARD FLAPS WOULD NOT EXTEND OR RETRACT.  INBOARD POSITION INDICATOR REPLACED.
